REAL

Embeddable probability measures and infinitesimal systems of probability measures on a Moore Lie group

Bingham, Michael and Pap, Gyula (2008) Embeddable probability measures and infinitesimal systems of probability measures on a Moore Lie group. Publicationes Mathematicae Debrecen, 72 (3-4). pp. 293-316. ISSN 0033-3883

[img] Text
1120276.pdf
Restricted to Registered users only

Download (205Kb) | Request a copy

Abstract

We show that, under natural conditions, a sequence of Poisson measures, close to the row products of the accompanying Poisson system of an infinitesimal system of probability measures on a Moore Lie group, converges to an embeddable probability measure.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 08 Apr 2013 09:55
Last Modified: 08 Apr 2013 11:54
URI: http://real.mtak.hu/id/eprint/4660

Actions (login required)

View Item View Item